# SDR LU42002F00000

- Difficulty date: November 19, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N555BG
- Make and model: Beech 95-B55
- Aircraft serial: TC1269
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 2AF34C55NO
- Part serial: 711618
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- How discovered: E
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HUB WITH RELEVENT CRACK INDICATION.
